# SDR UALA2012062903459

- Difficulty date: June 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 37,544 hours, 15,484 cycles
- Engine: Iae V2522A5
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641415801
- Part serial: 124
- Condition: No Test
- Location: Standby
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER FAILED AC CHECK TEST.  REPLACED STANDBY ALTIMETER, OPS CHECKED GOOD.
